×

zbMATH — the first resource for mathematics

On a new class of nonlinear wave equations. (English) Zbl 0407.35051

MSC:
35L05 Wave equation
35R15 PDEs on infinite-dimensional (e.g., function) spaces (= PDEs in infinitely many variables)
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Dickey, R.W, Free vibrations and dynamic buckling of the extensible beam, J. math. anal. appl., 29, 443-454, (1970) · Zbl 0187.04803
[2] Eiesley, J.G, Nonlinear vibrations of beams and rectangular plates, Z. angew. math. phys., 15, 167-175, (1964) · Zbl 0133.19101
[3] Lions, J.L, Quelques méthodes de résolution des problèmes aux limites non linéaires, (1969), Dunod Paris · Zbl 0189.40603
[4] Lions, J.L, On some questions in boundary value problems of mathematical phycis, () · Zbl 0404.35002
[5] Lions, J.L; Magenes, E, ()
[6] Pohozaev, S.L, On a class of quasi linear hyperbolic equations, Mat. sb., 25, 145-158, (1975) · Zbl 0328.35060
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.